# SDR UPS204283

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE NUMBER 7 SPOILER FITTING.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 7 SPOILER FITTING PER SRM 1-30-2.
